Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Please help

Posted by Randy on June 7, 1999, at 15:32:13

In reply to Please help, posted by Susan on October 17, 1998, at 0:28:09

> About three years ago I began taking Desyrel after trying Prozac, Zoloft, and Paxil. At that time I was under a great deal of stress and symptoms included anxiety, agitation, and sleeplessness; however, the psychiatrist referred to it as a "vegetative depression" because I was most comfortable with isolating myself and doing absolutely nothing.
> The SSRIs didn't work at all and, in fact, increased the anxiety and caused tremors. To me, Desyrel was a miracle drug (even with hair loss). I felt better than I had in many years; focused, energized, productive, and happy. After about nine months, however, the old symptoms began creeping back; the fatigue, lack of energy, and disinterest in activities. I tried increasing the Desyrel, I tried adding Serazone, I tried Wellbutrin. Nothing worked. The Serazone and Wellbutrin produced dizziness and irritability and did nothing for the depression.
> A few months ago, I began taking Desyrel again but the symptoms have simply worsened with crying episodes for no apparent reason, isolation, and general inertia. My doctor recommended adding Synthroid, Ritilan, or Dexedrine but I have a history of cardiovascular disease and the cardiologist says that tricyclics, MAOIs, and stimulants are out of the question.
> Other medications include Zocor and Toprol XL. I also recently had hormone levels checked and estrogen is as it should be; however, to regulate irregular bleeding the gynecologist has prescribed Provera. I understand that hormone therapy can exacerbate depressive symptoms so I haven't yet begun taking it.
> I'm just about at the end of my rope and feeling a bit desperate. Any help you can offer would be much appreciated.
> Thanks.
I have taken several of the drugs you have tried. Trazadone which is deseryl caused me some addiction problems and some sleep problems. I have just started Serazone becasue of side effects of Prozac or Paxil. May I ask what dosage you were at on the serazone? It seems to be helping me even though it keeps me awake. I suggest that you try the hormones but start a regular excersize program. I know that thgis is very hard when you are depressed but I have found nothing including the drugs that I am on that help as much as that.

Good luck. My heart goes out to you as I have suffered and continue to suffer.





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Randy thread:904